7 weeks and still no cravings!!!

Hi all - I'm now on half a Champix in the morning but there's something I've noticed new - I'm finding it hard to relax (to sleep) and I'm feeling jittery even in bed (trying to sleep) and last night was getting really fidgety like leg reflexes type of movement!!!! As good as it's been on the Champix, I'm really looking forward to coming off them - I've only got enough as halves to get me to Sunday so wondering whether to chance ending then rather than cashing in my last prescription - I didn't get the jitters when I was taking the two tablets a day so maybe its the lower dose but it reminds me of trying to sleep when my body was craving a cigarette!!!!!

1 Reply

  • hey! you proberly are craving a ciggerette. I was on champix for 3 months last year and when i lowered the dose I felt like i did when going cold turkey.

    Rememeber your brain has been tricked into thinking you were still smoking when you werent, as the champix occupied your nicotine receptors. If you stop taking the champix, nicotine receptors are un-occupied and saying 'hey! wheres the nicotine at'!?

    Remember when you give up CT your body feels the nicotine levels getting lower and lower before they are gone. With champix your body goes from thinking your smoking to no nicotine at all in the body! it will be a shock.

    I suggest you have a few quite days when you stop taking it. Good luck you wil be fine xxxx

You may also like...